Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner basis approach to some combinatorial problems.
Author(s) Victor Ufnarovski
TypeArticle in Journal
AbstractWe consider several simple combinatorial problems and discuss different ways to express them using polynomial equations and try to describe the Gröbner basis of the corresponding ideals. The main instruments are complete symmetric polynomials that help to express different conditions in rather compact way.
KeywordsGröbner basis; zero-dimensional ideal; finite configuration; complete symmetric polynomials
ISSN1561-4042
LanguageEnglish
JournalComput. Sci. J. Mold.
Volume20
Number3
Pages304--312
PublisherAcademy of Sciences of Moldova, Institute of Mathematics and Computer Science, Chicsinuau
Year2012
Edition0
Translation No
Refereed No
Webmaster